I mean how long does it take to notice a loss in appetite?
I learned that "The FDA says people should be checked after using it for 16 weeks to see if it's working. If a patient hasn’t lost at least 4% body weight, they should stop the drug". I found this information on it's website. This drug is not like phentermine where you take and you appetite is gone. This is more long term effect like contrave. Good luck to you.
Hi, just wondering if you are still on Saxenda and if so how you are doing now, since this post is dated for January?? I started a week ago today and I have lost 10 lbs so far and my appetite has dropped considerably only on the .6 dosage, I am supposed to go up tomorrow and am a bit nervous. The side effects aren't so bad that I can't handle them but the fatigue is pretty bad at the moment and I worry that the fatigue will worsen tomorrow when I go up on my dosage. I do like that it is making me make better eating choices, I could not seem to do it on my own but it lets me know if I am eating too much starchy foods or high sugar foods. The only thing I feel I have to worry about is the fatigue. I had some serious issues with burping and gas at the beginning but after reading other posts I tried Prilosec shortly after taking my shot and it took that away. But I would love to know your status.
Good question. I just started today first dose 0.6 have tried all other meds and even had gastric bypass X3 and RNY X1 almost last hope for me. Only took first dose 3 hours ago. No side affects yet. I heard nausea was most common but nothing. Can’t find literature on when you start noticing affects. A day , a week. Do you have to wait for levels to build up. Fingers crossed. Skeptical also can’t go to gym or exercise. Have kidney disease and iron deficiency anemia that prohibits. Ugh.
- Saxenda Information for Consumers
- Saxenda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Saxenda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Feb 2016 • 0 answers
Posted 16 Jul 2016 • 2 answers
Posted 28 Jun 2017 • 1 answer
Posted 31 Jul 2017 • 2 answers
Posted 17 Dec 2017 • 0 answers